Well I have officially been on 225mcg Synthroid for almost 2 weeks now (which is . Not sure if I was expecting a miracle, but I am unable to stay asleep more than 3-4 hours at a time. NOT SAYING it is the uppage in doseage by any means. But my energy levels are very very very low if not simply non-existant. Most likely because I can't sleep very well, so my body isn't resting as it should. I am still on the 30mg prevacid. I have had to call Dr. P to find out what I could and couldn't eat, and he said to just start from scratch. Try everything. If it makes me feel bad or hurts my stomache then mark that down for a non-eating/drinking item. So far I have had to cross off milk and chocolate. A friend came over last night and asked me if I was lactose intolerant.. I said no, but she said with milk and chocolate being triggers, you may have developed an intolerance. Hmm, never thought about that! Maybe I will check that the next time I go to the dr and see.
My hubby and I are planning on taking a cruise soon. I am having a fit because I don't want to be on this gorgeous multi-country trip and be exhausted, and looking/feeling terrible. :( Luckily I only have 6 weeks left before I re-lab and go back to Dr. F. for an update. But IF he decides I can be on Meridia, then I want to start it about 3-4 months before the cruise so I can loose a few lbs before going. I know that sounds bad. But you know from reading past blogs that I really have a problem with weight loss pills due to my bad experience with phenteramine. But now I am actually anxious to start it, if it will truly give me the weight loss boost I need!
When will I get my energy back and my sleep habits on a normal track. :( Is it so hard to want to feel normal? I have a great attitude around my family and friends, very positive. But here I can vent and say I am truly scared of not being normal again. I know I have to give this doctor time to work with my levels and such, and give time for the new meds/doseages to set in, but I am impatient for normalcy nowdays.
Sorry to ramble on...
...to be continued.